# SDR CALA2025060405248

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 36,850 hours, 13,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT SIGN UPSIDE DOWN 21F CREW REPORTED TO MX THAT DISCREPANCY WAS COVER OF EMER DOOR HANDLE, AT SEAT 20 A , NOT 21F . REMOVED COVER AND REINSTALLED CORRECTLY, NO OTHER DEFECTS NOTED.
